# SDR PLGA990921

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337BE
- Make and model: Cessna 340A
- Aircraft serial: 340A047
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Swivel
- Part number: L387106A
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PWM - FLT 4629 - AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED UP HYDRAULIC FLUID QTY INDICATOR DROPPED RAPIDLY.  CREW FOLLOWED CHECKLIST AND SELECTED GEAR DOWN BY PULLING EMERGENCY LANDING GEAR RELEASE HANDLE.  AIRCRAFT LANDED IN PWM WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED, THE GEAR AND TOW THE A/C IN.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR DOWN AND LOCK ACTUATOR SWIVEL ASSEMBLY.  ALL REQUIRED TESTS ALONG WITH OTHER SYSTEMS RESET AND CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
